On differential operators with singularity and conditions of discontinuity inside an interval

Authors

  • R. Kh. Amirov
  • V. A. Yurko

Abstract

We investigate boundary-value problems for differential equations with singularity and discontinuity conditions inside an interval. We describe properties of the spectrum, prove a theorem on the completeness of eigenfunctions and associated functions, and study the inverse spectral problem.

Published

25.11.2001

Issue

Section

Research articles

How to Cite

Amirov, R. Kh., and V. A. Yurko. “On Differential Operators With Singularity and Conditions of Discontinuity Inside an Interval”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 11, Nov. 2001, pp. 1443-57, https://umj.imath.kiev.ua/index.php/umj/article/view/4364.